# SDR FDEA201509022749

- Difficulty date: September 2, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 777 hours, 17,280 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2886503
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LE, TELESCOPIC DUCT CUT OUT DOUBLER FOUND CHAFED AT STATION XOS 464.  EXISTING DOUBLER REMOVED IAW SRM 51-33-01-0G.  FABRICATED NEW DOUBLER & INSTALLED IAW SRM 57-40-01-2R FIGURE 201 REPAIR 10.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
